Yıl 2019, Cilt 48 , Sayı 5, Sayfalar 1430 - 1436 2019-10-08

On the locally socle of $C(X)$ whose local cozeroset is cocountable (cofinite)

Somayeh Soltanpour [1]


Let $C_F(X)$ be the socle of $C(X)$ (i.e., the sum of minimal ideals of $C(X)$). We introduce and study  the concept of colocally socle of $C(X)$ as $C_{\mu}{S_{\lambda}}(X)=\left\{ f\in C(X):|X\backslash {S}^{\lambda}_{f}|<\mu \right\}$, where ${{S}^{\lambda}_{f}}$ is the union of all open subsets $U$ in $X$ such that $|U\backslash Z(f)|<\lambda$. $C_{\mu}{S_{\lambda}}(X)$ is a $z$-ideal of $C(X)$ containing ${{C}_{F}}(X)$. In particular, $C_{{\aleph}_0}{S_{{\aleph}_0}}(X)=CC_F(X)$ and $C_{{\aleph}_1}{S_{{\aleph}_1}}(X)=CS_c(X)$ are investigated. For each of the containments in the chain ${{C}_{F}}(X)\subseteq CC_F(X)\subseteq C_{\mu}{S_{\lambda}}(X)\subseteq C(X)$, we characterize the spaces $X$ for which the containment is actually an equality. We determine the conditions such that $CC_F(X)$ ($CS_c(X)$) is not prime in any subrings of $C(X)$ which contains the idempotents of $C(X)$. The primeness of $CC_F(X)$ in some subrings of $C(X)$ is investigated.
functionally countable space, socle, locally socle, colocally socle, prime ideal
  • [1] F. Azarpanah and O.A.S. Karamzadeh, Algebraic characterization of some discon- nected spaces, Italian. J. Pure Appl. Math. 12, 155–168, 2002.
  • [2] F. Azarpanah, O.A.S. Karamzadeh and S. Rahmati, C(X) VS. C(X) modulo its socle, Colloq. Math. 3, 315–336, 2008.
  • [3] T. Dube, Contracting the socle in rings of continuous functions, Rend. Semin. Mat. Univ. Padova, 123, 37–53, 2010.
  • [4] R. Engelking, General topology, Berlin, Germany, Heldermann Verlag, 1989.
  • [5] A.A. Estaji and O.A.S. Karamzadeh, On C(X) modulo its socle, Comm. Algebra. 31, 1561–1571, 2003.
  • [6] M. Ghadermazi, O.A.S. Karamzadeh and M. Namdari, On the functionally countable subalgebra of C(X), Rend. Sem. Mat. Univ. Padova, 129, 47–69, 2013.
  • [7] M. Ghadermazi, O.A.S. Karamzadeh and M. Namdari, C(X) versus its functionally countable subalgebra, to appear in the Bull. Iran. Math. Soc. 2018.
  • [8] S. Ghasmzadeh, O.A.S. Karamzadeh and M. Namdari, The super socle of the ring of continuous functions, Math. Slovaca, 67 (4), 1001–1010, 2017.
  • [9] L. Gillman and M. Jerison, Rings of continuous functions, Springer-Verlag, 1976.
  • [10] K.R. Goodearl, Von Neumann regular rings, Pitman, 1979.
  • [11] S. Mehran and M. Namdari, The -super socle of the ring of continuous function, Categ. Gen. Algebr. Struct. Appl. 6, 1–13, 2017.
  • [12] R. Mehri and R. Mohamadian, On the locally subalgebra of C(X) whose local domain is cocountable, Hacet. J. Math. Stat. 46 (6), 1053-1068, 2017.
  • [13] O.A.S. Karamzadeh and M. Rostami, On the intrinsic topology and some related ideals of C(X), Proc. Amer. Math. Soc. 93, 179–184, 1985.
  • [14] O.A.S. Karamzadeh, M. Namdari and S. Soltanpour, On the locally functionally countable subalgebra of C(X), Appl. Gen. Topol. 16 (2), 183–207, 2015.
  • [15] M. Namdari and S. Soltanpour, Locally socle of C(X), J. Adv. Math. Model. 4 (2), 87–99, 2014.
Birincil Dil en
Konular Matematik
Bölüm Matematik
Yazarlar

Orcid: 0000-0002-1072-9845
Yazar: Somayeh Soltanpour (Sorumlu Yazar)

Tarihler

Yayımlanma Tarihi : 8 Ekim 2019

Bibtex @araştırma makalesi { hujms629905, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {}, publisher = {Hacettepe Üniversitesi}, year = {2019}, volume = {48}, pages = {1430 - 1436}, doi = {}, title = {On the locally socle of \$C(X)\$ whose local cozeroset is cocountable (cofinite)}, key = {cite}, author = {Soltanpour, Somayeh} }
APA Soltanpour, S . (2019). On the locally socle of $C(X)$ whose local cozeroset is cocountable (cofinite). Hacettepe Journal of Mathematics and Statistics , 48 (5) , 1430-1436 . Retrieved from https://dergipark.org.tr/tr/pub/hujms/issue/49321/629905
MLA Soltanpour, S . "On the locally socle of $C(X)$ whose local cozeroset is cocountable (cofinite)". Hacettepe Journal of Mathematics and Statistics 48 (2019 ): 1430-1436 <https://dergipark.org.tr/tr/pub/hujms/issue/49321/629905>
Chicago Soltanpour, S . "On the locally socle of $C(X)$ whose local cozeroset is cocountable (cofinite)". Hacettepe Journal of Mathematics and Statistics 48 (2019 ): 1430-1436
RIS TY - JOUR T1 - On the locally socle of $C(X)$ whose local cozeroset is cocountable (cofinite) AU - Somayeh Soltanpour Y1 - 2019 PY - 2019 N1 - DO - T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 1430 EP - 1436 VL - 48 IS - 5 SN - 2651-477X-2651-477X M3 - UR - Y2 - 2018 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics On the locally socle of $C(X)$ whose local cozeroset is cocountable (cofinite) %A Somayeh Soltanpour %T On the locally socle of $C(X)$ whose local cozeroset is cocountable (cofinite) %D 2019 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 48 %N 5 %R %U
ISNAD Soltanpour, Somayeh . "On the locally socle of $C(X)$ whose local cozeroset is cocountable (cofinite)". Hacettepe Journal of Mathematics and Statistics 48 / 5 (Ekim 2019): 1430-1436 .
AMA Soltanpour S . On the locally socle of $C(X)$ whose local cozeroset is cocountable (cofinite). Hacettepe Journal of Mathematics and Statistics. 2019; 48(5): 1430-1436.
Vancouver Soltanpour S . On the locally socle of $C(X)$ whose local cozeroset is cocountable (cofinite). Hacettepe Journal of Mathematics and Statistics. 2019; 48(5): 1436-1430.